Gui and side effects...

Discussion in 'Fibromyalgia Main Forum' started by wheelin, Feb 1, 2007.

  1. wheelin

    wheelin New Member

    I'm a c4-c5 incomplete quadraplegic. I've been on gui 500mg 2x a day for 2 years with great results in pain and stiffness.I have come a long way from how I used to feel and can exercise, wheel painfree and lift weights again. But it does come with side effects for me increased heart rate and makes it hard to urinate. When I first went on guy I noticed definitly an increase in heart rate. Now a couple times a week my heart rate increase but has more of a pronounced beat to it( more of a thud) usually around mid day or when I'm tired or eating something I shouldn't(sugars).Should I be more concerned or do some people get that side effect from guiafenisen? The other would be urine retention makes it hard to urinate sometimes which leads to the odd infection which haven't had one for 10 years prior to gui.

    thx mike
  2. Mikie

    Mikie Moderator

    I'm glad the Guai is helping. Unfortunately, I haven't heard of these side effects but I want to give your post a bump so that others will see it.

    Love, Mikie